# SDR DALA2022041102486

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767
- Aircraft serial: 29719
- Aircraft time: 80,938 hours, 13,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 DOOR 3R EMER SLIDE COVER LOOSE, CORRECTIVE ACTION: RE-SECURE EMERGENCY EXIT DOOR SLIDE COVER OK FOR SVC REF B767- 400 AMM 25-61 (8603358)
